Question: I have horrible vaginal odor…even after taking antibiotics

I’ve been suffering with a horrible vaginal odor for year. In 97 i went to the emergency room with a low grade fever and a pus discharge was aimed for Exploratory surgery however when the discharge cleared i was discharged and sent home. A few months ago a sonogram was administered and fluid in my pelvic area was found. After consulting with a colleague the doctor said that was nothing to be alarmed about gave me an antibiotic and sent me home. I still have the horrible smell that makes me isolate myself what can i do? Signed helpless in new york.?





This Question Is Open to Answers -Post Your Comment Below

2 Comments on “Question: I have horrible vaginal odor…even after taking antibiotics

  1. hi..
    vaginal infections are usually fungal in nature. anti biotics will help only when the infection is bacterial in origin.
    i suggest you should use anti fungal vaginal pessaries and take anti fungal tablets as well.
    maintain good vaginal hygiene. a trans vaginal sonography will give more information about this.
    thanks

  2. Here’s a natural solution: Take cotton ball and dip it in a solution of apple cider vinegar. Squeeze the cotton lightly and wrap it in medicated gauze. Insert the gauze inside by keeping a part of it hanging from outside the vagina. Let the gauze remain in the vagina for 15-20 minutes.

Leave a Reply

Your email address will not be published. Required fields are marked *